International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 130 | Views: 194

Research Paper | Mathematics | Sudan | Volume 8 Issue 4, April 2019

Applications of Double Laplace Transform Method to Coupled Systems of Fractional Telegraph Equations

Yahya T. Abdallah

Abstract: In this study we consider the fractional telegraph equation system in one dimensions and we solved the system with double Laplac transform with initial conditions. In this method, the fractional derivative is considering in Caputo sense. In addition, some illustrative examples to show authoritative results in the form of numerical approximation and comparison with other methods.

Keywords: Double Laplace Transform, System Telegraph Equation and Caputo Fractional Derivative

Edition: Volume 8 Issue 4, April 2019,

Pages: 534 - 537

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait